EL H. ZERRIK, and Y. BENSLIMANE, (2012) An output Stabilization Problem of distributed linear Systems Approaches and Simulations. Intelligent Control and Automation. Volume.3, number 2, pp 159-167. (2012)..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Mathématiques pour l'Analyse et Contrôle des Systèmes
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/704

Actions (login required)

View Item View Item